Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

What causes blood in semen during ejaculation?

DOCTOR OF THE MONTH - Apr 2013
Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 9447 Questions
Question
I EJACULATED AND HAD BLOOD IN MY SEMEN. NOTHING UNUSUAL OR UNCOMFORTABLE EXCEPT FRESH BLOOD. QUITE DISCONCERTING!
Tue, 29 May 2018 in Men's Health
 
 
Answered by Dr. Ivan R. Rommstein 26 minutes later
Brief Answer:
see next

Detailed Answer:
Hi and welcome.
I know this may look concerning but first, most commonly this is caused by some benign issues such as uroinfection,urinary stones, prostatitis or urethral injury during intercourse. These all can be easily treated with antibiotics. This all is commonly seen in your age. Some more serious issues such as tumors or STD are not first thing to think of, but some basic evaluation is required.
This includes urine analysis, prostate ultrasound, PSA marker and STD testing if there was recent unprotected intercourse.
As remedy, you should drink more fluids, raspberry tea to flush out blood remnants if present. It would be good to avoid intercourse till tests are done.
WIsh you good health. Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor